About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2011 (2011), Article ID 801706, 13 pages
http://dx.doi.org/10.1155/2011/801706
Research Article

On the Weak Solution of a Semilinear Boundary Value Problem without the Landesman-Lazer Condition

Department of Mathematics and Statistics, University of Uyo, Akwa Ibom, 520003 Uyo, Nigeria

Received 4 August 2011; Accepted 15 October 2011

Academic Editor: Yuji Liu

Copyright © 2011 Sikiru Adigun Sanni. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sikiru Adigun Sanni, “On the Weak Solution of a Semilinear Boundary Value Problem without the Landesman-Lazer Condition,” International Journal of Differential Equations, vol. 2011, Article ID 801706, 13 pages, 2011. doi:10.1155/2011/801706